# SDR 06FDEA2047

- Difficulty date: May 29, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: ARC27403
- Condition: None
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT LT INBD FLAP INBD SEGMENT AT XIFH157.5.  EXISTING REPAIR AT LH INBD FLAP SEGMENT AT X1FN157.5 EVALUATED AND   FOUND   PREVIOUSLY ACCOMPLISHED AS PER DELTA ENGINEERING REPAIR/ AUTHORIZATION 361348-  14.   E1-5100-7-5001, TITLE " REPAIR CATALOG- MD11 REPAIR IDDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707" ACCOMPLISHED. REPAIR CLASSIFIED MAJOR PER GMM 6-2-  100.
